The Stacks project

Bibliography entry Beauville-Laszlo

author
Beauville, Arnaud and Laszlo, Yves
title
Un lemme de descente
year
1995
journal
C. R. Acad. Sci. Paris Sér. I Math.
volume
320
number
3
pages
335–340

@ARTICLE{Beauville-Laszlo,
    AUTHOR = "Beauville, Arnaud and Laszlo, Yves",
    TITLE = "Un lemme de descente",
    JOURNAL = "C. R. Acad. Sci. Paris S\'er. I Math.",
    VOLUME = "320",
    YEAR = "1995",
    NUMBER = "3",
    PAGES = "335--340"
}

      

This item is referenced in 8 tags:

  • in Section 15.82: Formal glueing of module categories
  • in Section 15.83: The Beauville-Laszlo theorem
  • in Lemma 15.83.2, which cites Lemme 1 of Beauville-Laszlo
  • in Lemma 15.83.5, which cites Lemme 2(a) of Beauville-Laszlo
  • in Example 15.83.13: Non glueable module, which cites §4, Remarques of Beauville-Laszlo
  • in Lemma 15.83.16, which cites Lemme 3(a) of Beauville-Laszlo
  • in Theorem 15.83.17
  • in Remark 15.83.21